Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group”

Jerome Levine

Algebraic & Geometric Topology 2 (2002) 1197–1204

Correction to Algebraic & Geometric Topology 1 (2001) 243–270

arXiv: math.GT/0207290

Abstract

In a previous paper [Homology cylinders: an enlargement of the mapping class group, Algebr. Geom. Topol. 1 (2001) 243–270], a group g of homology cylinders over the oriented surface of genus g is defined. A filtration of g is defined, using the Goussarov-Habiro notion of finite-type. It is erroneously claimed that this filtration essentially coincides with the relative weight filtration. The present note corrects this error and studies the actual relation between the two filtrations.

Keywords
homology cylinder, mapping class group
Mathematical Subject Classification 2000
Primary: 57N10
Secondary: 57M25
References
Forward citations
Publication
Received: 5 August 2002
Accepted: 17 December 2002
Published: 27 December 2002
Authors
Jerome Levine
Department of Mathematics
Brandeis University
Waltham MA 02454-9110
USA
http://people.brandeis.edu/~levine/